Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the multipliers of $ H\sp{p}$ spaces


Author: P. L. Duren
Journal: Proc. Amer. Math. Soc. 22 (1969), 24-27
MSC: Primary 30.67
DOI: https://doi.org/10.1090/S0002-9939-1969-0241651-X
MathSciNet review: 0241651
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.67

Retrieve articles in all journals with MSC: 30.67


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241651-X
Article copyright: © Copyright 1969 American Mathematical Society